Universidad Complutense de Madrid
E-Prints Complutense

ϕ-Divergence Based Procedure for Parametric Change-Point Problems

Impacto

Downloads

Downloads per month over past year

Batsidis, Apostolos and Martin, N. and Pardo Llorente, Leandro and Zografos, K. (2016) ϕ-Divergence Based Procedure for Parametric Change-Point Problems. Methodology and computing in applied probability, 18 (1). pp. 21-35. ISSN 1387-5841

[img] PDF
Restringido a Repository staff only

631kB

Official URL: http://link.springer.com/article/10.1007%2Fs11009-014-9398-3


URLURL Type
http://link.springer.com/Publisher


Abstract

This paper studies the change-point problem for a general parametric, univariate or multivariate family of distributions. An information theoretic procedure is developed which is based on general divergence measures for testing the hypothesis of the existence of a change. For comparing the exact sizes of the new test-statistic using the criterion proposed in Dale (J R Stat Soc B 48–59, 1986), a simulation study is performed for the special case of exponentially distributed random variables. A complete study of powers of the test-statistics and their corresponding relative local efficiencies, is also considered.


Item Type:Article
Uncontrolled Keywords:Change-point; Information criterion; Divergence; Wald test-statistic; General distributions
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:37762
Deposited On:19 May 2016 08:57
Last Modified:19 May 2016 08:57

Origin of downloads

Repository Staff Only: item control page